# SDR HEEA084764

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,458 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 412050013115
- Part serial: 0164
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT DOUBLER AROUND VALVE SEPARATED.
